# SDR SWAA2016052452051

- Difficulty date: May 7, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 63,528 hours, 37,477 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 699262
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER CRACKED AT BS 332, STRINGER 9R.  R & R COVER IAW AMM.
